# SDR 97ZZZX1121

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DZ
- Make and model: Gulstm G1159
- Aircraft serial: 190
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 1159CSH205002
- Condition: Cracked
- Location: Rt Elevator
- Part time: 7,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE PRE-FLIGHT, AN INSPECTOR NOTICED A BROKEN STATIC WICK ON THE RIGHT ELEVATOR.  AFTER CHANGING THE STATIC WICK, HE TOOK THE OCCASION TO LOOK OVER THE ELEVATOR INSTALLATION AND FOUND THREE SMALL CRACKS (FROM .25 INCH TO .50 INCH) IN THE TAB SKIN FORWARD OF THE TAB SPAR.  THE TAB WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERIVCE.
